MAUDE Adverse Event Report: TORNIER INC LATITUDE EV HUMERAL STEM LARGE STD RIGHT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

TORNIER INC LATITUDE EV HUMERAL STEM LARGE STD RIGHT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 0030720
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Numbness (2415); Joint Laxity (4526)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that the patient required revision surgery due to elbow dislocation and instability in the joint could not be confirmed, since the device(s) were not returned for evaluation and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.   if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.H3 other text : device disposition unknown.
 
Event or Problem Description
As reported: "post-operative complications surfaced eight days following the initial surgery involving the latitude ev implant.The patient had elbow dislocation, signifying significant instability in the joint.The patient presented at the (b)(6) with intermittent dislocations and reported sensations of pins and needles in the affected area.The surgeon confirmed a causal relationship between these complications and the implantation surgery.To address the issues, a revision surgery was deemed necessary to reposition the ulnar cap.The re-operation took place on (b)(6) 2023." update on (b)(6) 2023 the operated elbow was the right.Hand dominance = operated.

Brand Name
LATITUDE EV HUMERAL STEM LARGE STD RIGHT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17951592
Report Number0001649390-2023-00271
Device Sequence Number12459934
Product Code JDC
UDI-Device Identifier00846832074808
UDI-Public00846832074808
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193247
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0030720
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight82 KG